# SDR FDEA201209113284

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 11,244 hours, 1,505 cycles
- Engine: Ge GE90110B1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W25207
- Condition: Cracked
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 7 SLAT OUTER SKIN INBD AREA FOUND CRACKED.  REPAIRED IAW SRM 57-43-01 FIGURE 201 REPAIR 8 AND EA G-5750-159900.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
